# SDR SWAA085585

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 21,051 hours, 13,683 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG FWD TRUNNION BEARING ATTACH FITTING LUG FACE CORRODED.  REPAIRED FITTING PER SWA EA.
